Show simple item record

dc.contributor.authorKim, Yongho ( )
dc.contributor.authorLi, Kwangok ( )
dc.date.accessioned2022-08-05T20:05:03Z
dc.date.available2022-08-05T20:05:03Z
dc.date.issued2017-10-05
dc.identifier.citationKim, Y., & Li, K. (2017). Time-periodic strong solutions of the 3D Navier-Stokes equations with damping. Electronic Journal of Differential Equations, 2017(244), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/16036
dc.description.abstractThis article concerns the incompressible Navier-Stokes equations with damping and homogeneous Dirichlet boundary conditions in 3D bounded domains. We find conditions on parameters to guarantee that the problem has a strong time-periodic solution and that the weak solutions of the problem converge to a unique time-periodic solution as t → ∞.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subject3D Navier-Stokes equationen_US
dc.subjectAsymptotic behavioren_US
dc.subjectNonlinear dampingen_US
dc.subjectTime-periodic solutionen_US
dc.titleTime-periodic strong solutions of the 3D Navier-Stokes equations with dampingen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record